Delivery- £2.99 great value.
Save up to 90% off retail prices.
Call our Pharmacist on 01270 768691.
Pseudoephedrine hydrochloride 30 mg per 5 ml. Other ingredients are: Citric acid monohydrate, sucrose, glycerol, methyl hydroxybenzoate (E218), sodium benzoate (E211), Ponceau 4R (E124), raspberry flavour and water.
To provide relief from the symptoms of blocked nose or sinuses and catarrh associated with colds.
Do not use this medicine in children under 6 years of age. Children 6-12 years, One large 5 ml spoonful every 4 - 6 hours, up to 4 times a day. Adults and children aged 12 years and over, Two large 5 ml spoonfuls every 4 - 6 hours, uto 4 times daily. Leave at least 4 hours between doses. Do not take more than 4 doses in 24 hours. If symptoms persist or worsen talk to your doctor. Do not give to a child under 12 years old for more than 5 days without the advice of a doctor.
Do not use this medicine if you have ever had a bad reaction (e.g. rash, swelling of the face and throat, difficulty breathing) to any of the ingredients, if you have high blood pressure or heart disease, if you have diabetes, if you have a phaeochromocytoma (rare tumour that affects your heart rate and blood pressure), if you have an overactive thyroid, if you have closed angle glaucoma (increased pressure in the eye), if you have severe kidney problems, if you are taking beta blockers (used to treat high blood pressure), if you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs) or Reversible Inhibitors of Monoamine Oxidase (RIMAs), if you are taking any other cough and cold medicine.
Colds & flu
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.